# SDR 9807469956

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FRAME AT AFT LOWER HANDLE FS 560, LONGERON 19R.  REPAIRED PER EA 99-154790.
